Symptoms of overdose of Doxylamine Succinate may include dry mouth, dilated pupils, insomnia, night terrors, euphoria, hallucinations, seizures, rhabdomyolysis, and death. Fatalities have been reported from doxylamine overdose. Children appear to be at a high risk for cardiorespiratory arrest. A toxic dose for children of more than 1.8 mg/kg has been reported. AnswerParty soon!
Health Medical Pharma
A night terror, sleep terror or pavor nocturnus is a parasomnia disorder, causing feelings of terror or dread, and typically occurring in the first few hours of sleep during stage 3 or 4 non-rapid eye movement (NREM) sleep. Night terrors tend to happen during periods of arousal from delta sleep, also known as slow wave sleep. During the first half of a sleep cycle, delta sleep occurs most often, which indicates that people with more delta sleep activity are more prone to night terrors. However, they can also occur during daytime naps.
Night terrors have been known since the ancient times, although it was impossible to differentiate them from nightmares until rapid eye movement was discovered. While nightmares (bad dreams that cause feelings of horror or fear) are relatively common during childhood, night terrors occur less frequently according to the American Academy of Child and Adolescent Psychiatry. The prevalence of sleep terror episodes has been estimated at 1%-6% among children and at less than 1% of adults. Night terrors can often be mistaken for the disorder of confusional arousal. Sleep terrors begin between ages 3 and 12 years and then usually dissipate during adolescence. In adults, they most commonly occur between the ages of 20 to 30. Though the frequency and severity vary between individuals, the episodes can occur in intervals of days or weeks, but can also occur over consecutive nights or multiple times in one night. seizures